# SDR F3LA200200055

- Difficulty date: February 21, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Gusset
- Condition: Worn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED NR 1 ENGINE RT EXHAUST COWL INSIDE FLANGE ON BOTTOM OF THIRD RIB FROM FRONT WORN.  REMOVED DAMAGED GUSSET FROM NR 1 ENGINE RT EXHAUST COWL.  FABRICATED AND INSTALLED REPLACEMENT GUSSET PER SRM 51-21-171 AND 51-30-2.
